Tennessee, 2010

Drought in Tennessee, November 1 to 30, 2010

November 1 to 30, 2010 · NWS OHX · 1 event in 1 county or zone

S. Drought Monitor throughout the entire month.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

With a below normal rainfall deficit continuing across Benton County during the month of November, the county still remained in the D2 Severe Drought Classification Criteria as stated in the U.S. Drought Monitor throughout the entire month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Oct 31, 10:53 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 31, 10:53 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 PM CDT SUN OCT 31 2010

.UPDATE...
UPDATED TO INCLUDE AVIATION DISCUSSION.
&&

.AVIATION...
SURFACE HIGH PRESSURE WILL MOVE SLOWLY E ACROSS THE GREAT LAKES AREA
THRU THE PERIOD. DRY CONDITIONS WILL PREVAIL ALONG WITH RATHER LIGHT
NE SURFACE WINDS. NO FOG IS EXPECTED OVERNIGHT. MODEL FORECAST
SOUNDINGS AND ISENTROPIC ANALYSES SHOW POSSIBLE MIDDLE CLOUD CEILINGS
TOWARD DAYBREAK TO ABOUT MID MORNING.
BNA...VFR THROUGHOUT PERIOD.
CSV...VFR THROUGHOUT PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1041 PM CDT SUN OCT 31 2010/

UPDATE...BATCHES OF MOSTLY THIN CIRRUS CONTINUE TO SWEEP EASTWARD
OUT OF THE SOUTHERN PLAINS, AND ANY CIRRUS THAT CROSSES OUR AREA
OVERNIGHT SHOULD REMAIN THIN ENOUGH NOT TO IMPEDE RADIATIONAL COOLING.
BELIEVE GFS MOS MIN TEMPS ARE REASONABLE AND HAVE TRIMMED A DEGREE OR
SO OFF PREVIOUS FORECAST MINIMUM EXPECTATIONS. OTHERWISE, NO
CHANGE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10
Hazardous weather outlook, Oct 31, 4:17 AM CST, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CDT SUN OCT 31 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-011030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
517 AM CDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LV

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 drought. Local standard time, as filed.

Drought, Benton

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Benton forecast zone
Reported by
Other Federal Agency
Coordinates
36.070, -88.068 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2010Every state in 2010This day in weather historyWarnings in Tennessee, November 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 268138.